# SDR NSVA201029

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: N210CJ
- Aircraft time: 36,901 hours, 43,047 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CONFIGURATION WARNING WITH CONDITION LEVERS BELOW MAX.  DIVERTED TO ALB.
